# SDR DALA2019090905235

- Difficulty date: September 8, 2019
- Submitted: September 9, 2019
- Operation: Air carrier
- Aircraft: N861NW
- Make and model: Airbus A330-223
- Aircraft serial: 0796
- Aircraft time: 55,575 hours, 6,838 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY AISLE LIGHT AT SEAT 27AB, 23HJ, AND 25HJ INOPERATIVE. REPLACED AISLE LIGHT ASSEMBLY AT SEAT 27AB, AND RECONNECTED LIGHTS AT SEAT 23HJ AND 25HJ. LP 6038799
